# SDR DALA105606303

- Difficulty date: March 15, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 88,835 hours, 11,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MAINTENANCE FOUND AN EMERGENCY PATH LIGHT INOPERATIVE AT ROW 4AB.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  OPERATIONAL CHECK WAS GOOD.
